# SDR AALA202204147578

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737
- Aircraft serial: 33316
- Aircraft time: 29,538 hours, 12,314 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 GALLEY OVEN SMOKES BADLY WHEN USED. REMOVED AND REPLACED NUMBER 1 GALLEY OVEN PER AMM 25-33-00.
